# SDR DHL2002726512

- Difficulty date: April 25, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STRINGER 27R AT BS 710 HAS CORROSION.  CUT OUT DAMAGED AREA IAW B-727 SRM 53-10-3 FIG 1.  FABRICATED AND INSTALLED NEW STRINGER SECTIONS IAW SRM 53-10-2 FIG 9 SHEET 1.
